# SDR UALA2011101705597

- Difficulty date: October 15, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 63,320 hours, 23,287 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R DOOR DISARMED, BUT SLIDE LIGHT REMAINED ON.  CLEANED GIRT BAR AREA AND DEBRIS FROM SWITCHES.  ARMED AND DISARMED DOOR SEVERAL TIMES AND SLIDE LIGHT WORKS NORMAL.
